Über Grenzübergänge in der Differentialgeometrie.

Rolf Walter

Mathematische Zeitschrift (1968)

  • Volume: 104, page 337-348
  • ISSN: 0025-5874; 1432-1823

How to cite


Walter, Rolf. "Über Grenzübergänge in der Differentialgeometrie.." Mathematische Zeitschrift 104 (1968): 337-348. <http://eudml.org/doc/170950>.

author = {Walter, Rolf},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry},
pages = {337-348},
title = {Über Grenzübergänge in der Differentialgeometrie.},
url = {http://eudml.org/doc/170950},
volume = {104},
year = {1968},

AU - Walter, Rolf
TI - Über Grenzübergänge in der Differentialgeometrie.
JO - Mathematische Zeitschrift
PY - 1968
VL - 104
SP - 337
EP - 348
KW - differential geometry
UR - http://eudml.org/doc/170950
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.